By the same authors

From the same journal

From the same journal

Martingale solutions for the stochastic nonlinear Schrödinger equation in the energy space

Research output: Contribution to journalArticlepeer-review

Full text download(s)

Published copy (DOI)



Publication details

JournalProbability Theory and Related Fields
DateAccepted/In press - 20 Oct 2018
DateE-pub ahead of print - 1 Nov 2018
DatePublished (current) - 1 Aug 2019
Issue number3-4
Number of pages66
Pages (from-to)1273-1338
Early online date1/11/18
Original languageEnglish


We consider a stochastic nonlinear Schrödinger equation with multiplicative noise in an abstract framework that covers subcritical focusing and defocusing Stochastic NLSE in H 1 on compact manifolds and bounded domains. We construct a martingale solution using a modified Faedo–Galerkin-method based on the Littlewood–Paley-decomposition. For the 2d manifolds with bounded geometry, we use the Strichartz estimates to show the pathwise uniqueness of solutions.

Bibliographical note

© The Author(s) 2018

    Research areas

  • Compactness method, Galerkin approximation, Multiplicative noise, Nonlinear Schrödinger equation, Pathwise uniqueness

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations